PDA

View Full Version : Lexapro: Day 1


xXoblivionXx
May 5th, 2015, 05:29 PM
I had a re-evaluation today. I still have major depression and general anxiety disorder.. So I'm going back on medication. But instead of zoloft i'm going on lexapro. I hope this stuff works. It should take a few weeks to really kick in though

WanderingHeart
May 5th, 2015, 10:03 PM
I wish you luck on it! I hope it works out for you :)!

xXoblivionXx
May 9th, 2015, 09:32 PM
DAY 4

UPDATE: I'm getting pretty bad side effects. my stomach is filling me, I have about no appetite, tiredness and headaches. I'm going to tell my doctor on my appointment this tuesday. I don't know why my body is reacting this way

WanderingHeart
May 9th, 2015, 10:52 PM
I don't think it should be reacting that way. You should see the doctor >_<.

CosmicNoodle
May 9th, 2015, 10:56 PM
I don't think it should be reacting that way. You should see the doctor >_<.

Trust me she should, that stuff fucks you up. I'll explain.

This type of medication is designed to change brain chemistry, and it's fairly obvious that whilst something is fucking with the very working of YOU, you're not going to be a happy bunny, for the first month or so, then it evens out and you start to feel normal again.

When I was first put on my meds they kicked the living shit out of me, I basically turned into a zombie, I was in pain a lot, I slept 17-20 hours a day, I couldn't think, it got so bad someone asked me to do 4+6 and it took me 8 minuets to answer it correctly. Medication of this sort can really fuck with you, they have a lot of very nasty side affects for the fist 4 weeks or so.

It affects everyone differently, some people react worse than others, her doctor or someone may be able to move her to a different drug with less side affects.

Lost in the Echo
May 11th, 2015, 02:00 AM
Depression, Loss and Grief :arrow: Alcohol, Drugs and Meds
Your thread will likely receive more traffic here, as it is more relevant in this section. And good luck :)

City Kid
May 11th, 2015, 02:57 PM
Trust me she should, that stuff fucks you up. I'll explain.

This type of medication is designed to change brain chemistry, and it's fairly obvious that whilst something is fucking with the very working of YOU, you're not going to be a happy bunny, for the first month or so, then it evens out and you start to feel normal again.

When I was first put on my meds they kicked the living shit out of me, I basically turned into a zombie, I was in pain a lot, I slept 17-20 hours a day, I couldn't think, it got so bad someone asked me to do 4+6 and it took me 8 minuets to answer it correctly. Medication of this sort can really fuck with you, they have a lot of very nasty side affects for the fist 4 weeks or so.

It affects everyone differently, some people react worse than others, her doctor or someone may be able to move her to a different drug with less side affects.
Wow, that sounds pretty awful. I had some nasty side effects during the first weeks of taking my antidepressants as well, but they weren't as bad as yours. I just felt dizzy very often, didn't wanna eat much, had jittery hands, that sorta stuff. It got better after about three weeks, but I still experience some side effects. They're not that bad, though, and the positive effects of my meds are definitely worth enduring them!

xXoblivionXx
May 12th, 2015, 05:48 PM
so looking back, I realized that I took 3 ibephrophen with the lexapro. NSAIDs don't mix well with lexapro apparently. that's why my stomach was hurting

Ridonks_CB
May 12th, 2015, 05:50 PM
Aw, be careful :( Good luck, I hope it does some help for you

MrSchaef
May 20th, 2015, 09:48 PM
I was put on lexapro for pretty bad anxiety at the time along with a benzo Xanax which was such a bitch to get, but the lexapro kicked in around 6 weeks later taking 20mg's a day and it made the world of a difference. It puts negative thoughts and anxious feelings in the back of my head to the point i completely forget about them.